Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have pancreatic cancer. On janumet, lipitor, metoprolol. Has janumet any side effects?

Hi....I take janumet 50/1000 twice a day. How safe is this drug? A friend of mine said that I should get off of the
drug because there is a high incidence of pancreatic cancer. I also take lipitor, metoprolol,, lisinopril,armour for thyroid,
and plavix. I am 63 yrs. old, female and I excercise 45 minutes daily.

Thank You for your time and consideration........Judy
Asked On : Mon, 3 Jun 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hi,
Welcome HCM,
After going through your available information, you are taking Sitagliptin and metformin combination for diabetes and about this drug how safe it is ?

It is dipeptidyl peptidase-4 (DPP-4) inhibitor and there are reports of pancreatitis and possible increase in risk of pancreatic cancer, Are you already having pancreatic cancer? then you should discuss with your physician about it's use in your case.
The DPP-4 enzyme have role in suppression of certain malignancies, particularly in limiting the tissue invasion.
You can take insulin for control of blood sugar level.
It is better to discuss with your treating Physician,he/she is best person to know what is best for you.
Hope this helps
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.



Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions